Show simple item record

dc.creatorRatanov, Nikita 
dc.date.accessioned2018-02-12T15:29:32Z
dc.date.available2018-02-12T15:29:32Z
dc.date.created2017
dc.date.issued2017 
dc.identifier.issn1980-0436
dc.identifier.urihttp://repository.urosario.edu.co/handle/10336/14351
dc.descriptionThe paper concerns a piecewise linear process controlled by the set of velocities {cn}n≥0 consecutively switched after exponentially distributed, Exp(λn), n ≥ 0, time intervals. The distribution of such process is studied in detail, including the distribution of the first passage time through the constant boundary. The processes which moves by alternating patterns and with a double jump component are also studied
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.relation.ispartofAlea : Estudos Neolatinos, ISSN 1980-0436, Stat. 14, 2017; 445–471
dc.relation.urihttp://alea.impa.br/articles/v14/14-24.PDF
dc.rights.urihttp://www.scielo.br/revistas/alea/paboutj.htm#3
dc.subjectFirst Passage Time
dc.subjectJump-Telegraph Process
dc.subject.ddcProbabilidades & matemáticas aplicadas 
dc.subject.lembDistribución (Teoría de probabilidades)
dc.titleSelf-exciting piecewise linear processes
dc.typearticle
dc.rights.accesRightsinfo:eu-repo/semantics/openAccess
dc.type.spaArtículo
dc.rights.accesoAbierto (Texto Completo)
dc.type.hasVersioninfo:eu-repo/semantics/publishedVersion
dc.rights.cchttps://creativecommons.org/licenses/by/4./deed.pt
dc.contributor.gruplacFacultad de Economía
dc.creator.googleRatanov, Nikita


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record